# SDR DALA2020111103671

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LT ON UPPER INBOARD HOLE COMMON TO DOOR STOP FITTING 7.  CRACK ON FRAME WEB LAYER AT FWD GALLEY AREA.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON FRAME 20 LT ON UPPER INBOARD HOLE COMMON TO DOOR STOP FITTING 7, AS PER PRI 588192-14 REV 0, REV 1, REV 2 AND ERA 588192-14AD REV ORIGINAL.
